MAUDE Adverse Event Report: O&M HALYARD, INC. HAND-AID* ARTERIAL WRIST SUPPORT; PATIENT CARE IV THERAPY SUPPORT PRODUCT

O&M HALYARD, INC. HAND-AID* ARTERIAL WRIST SUPPORT; PATIENT CARE IV THERAPY SUPPORT PRODUCT
Model Number 29980
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient # two.It was initially reported by complainant that there was a pressure injury that occurred in the icu in (b)(6) as a result of arterial stabilization device.Complainant provided additional information stating there were two incidents.Event dates were: (b)(6) 2023 and the number of patients were two.Patient 2: the patient has been discharged.The device was removed and/or was replaced with different foam arterial device.The location of the injury was the left hand inner palm.The type of injury was a deep tissue pressure wound.The procedure an arterial line stabilization applied in the emergency room (er).The patient was sent to the intensive care unit with the device in place from er.
 
Additional Manufacturer Narrative
Patient # 2 the product involved in the event was not available for return.A follow-up report will be provided upon conclusion of investigation.All information reasonably known as of (b)(6) 2023 has been included in this medical device report.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint#: (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
Patient # 2.The sample was evaluated under ambient light conditions.The sample arrived inside a torn plastic product package.The plastic package was opened, and the sample was removed for inspection.The sample appears intact.The foam straps are wrapped as in the original state.The foam straps were carefully unwrapped.The foam straps appear intact.The sample does not exhibit any discoloration on the foam straps or on the foam pad.There are no sharp edges or damages observed on the wrist support.There are no damaged areas observed on the sample.The falure analysis lab is unable to evaluate the reaction experienced by the customer with the evaluation conducted in the lab.The manufacturer provided an investigation response indicating leaders, operators and the production coordinator were informed of complaint.The complaint lot production records were reviewed and inspection results were found to be within product specification.The manufacturer indicated no other complaints have been received within the prior 12 months.The manufacturer reviewed the injury photos and suggested that if the foam strip was tied too tight this may result in the observed pressure wound.Complaint has been logged in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Common Device Name
PATIENT CARE IV THERAPY SUPPORT PRODUCT
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
BOSS (BORDER OPPORTUNITY SAVER SYSTEMS
10 finegan drive
del rio TX 78841 1407
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key16700950
Report Number3014421917-2023-00003
Device Sequence Number12179975
Product Code ILH
UDI-Device Identifier30680651299803
UDI-Public30680651299803
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number29980
Device Catalogue Number102998080
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer09/13/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight77 KG
Patient RaceWhite